International Transmission of Monetary Shocks and the Non-neutrality of International Money
Article first published online: 16 JAN 2012
© 2012 Blackwell Publishing Ltd
Review of International Economics
Volume 20, Issue 1, pages 134–149, February 2012
How to Cite
Cheng, W. and Zhang, D. (2012), International Transmission of Monetary Shocks and the Non-neutrality of International Money. Review of International Economics, 20: 134–149. doi: 10.1111/j.1467-9396.2011.01013.x
- Issue published online: 16 JAN 2012
- Article first published online: 16 JAN 2012
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!